# SDR SWAA2015061840899

- Difficulty date: May 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5930544101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT BS 240, BETWEEN LBL 15 TO RBL 15.  R & R SUPPORT IAW DWG.
